# SDR CALA2025090408449

- Difficulty date: September 1, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N77536
- Make and model: Boeing 737824
- Aircraft serial: 62766
- Aircraft time: 28,570 hours, 10,345 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKETS ON DOOR 1L ARE LOSE ADJUSTED GIRT BAR RETAINER CLIPSAND OPS CHECK GOOD REFERENCE AMM 25-66-01.
